RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, M M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:106
Abstract pages:819
Full texts:235
References:111
E-mail:

http://www.mathnet.ru/eng/person59589
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. M. M. Vasiliev, O. F. Petrov, K. B. Statsenko, “Coulomb structures of charged macroparticles in static magnetic traps at cryogenic temperatures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:11 (2015),  881–885  mathnet  elib; JETP Letters, 102:11 (2015), 771–774  isi  scopus
2011
2. S. F. Savin, L. G. D'yachkov, M. I. Myasnikov, O. F. Petrov, M. M. Vasil'ev, V. E. Fortov, A. Yu. Kaleri, A. I. Borisenko, G. E. Morfill, “Coulomb ensemble of charged diamagnetic macroparticles in an inhomogeneous magnetic field under microgravity conditions”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:7 (2011),  548–552  mathnet; JETP Letters, 94:7 (2011), 508–512  isi  scopus
2007
3. M. M. Vasil'ev, L. G. D'yachkov, S. N. Antipov, O. F. Petrov, V. E. Fortov, “Dusty plasma structures in magnetic fields in a dc discharge”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:6 (2007),  414–419  mathnet; JETP Letters, 86:6 (2007), 358–363  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020